# SDR MALA965168

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT FLOOR BOARD SUPPORT 'Z' CHANNEL CRACKED APPROXIMATELY .375 INCH FROM FASTENER HOLE TO CHANNEL EDGE AT FS 293 (P/N 27-20025).  REPAIRS COMPLETED BY INSTALLATION OF A REPAIR DOUBLER PER FAC SRM 56-90-20 PAGES 67-69 REV JAN 18/93.  (M)
